References of "Journal of the London Mathematical Society"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailOn certain finiteness questions in the arithmetic of modular forms
Kiming, Ian; Rustom, Nadim; Wiese, Gabor UL

in Journal of the London Mathematical Society (2016), 94(2), 479-502

We investigate certain finiteness questions that arise naturally when studying approximations modulo prime powers of p-adic Galois representations coming from modular forms. We link these finiteness ... [more ▼]

We investigate certain finiteness questions that arise naturally when studying approximations modulo prime powers of p-adic Galois representations coming from modular forms. We link these finiteness statements with a question by K. Buzzard concerning p-adic coefficient fields of Hecke eigenforms. Specifically, we conjecture that, for fixed N, m, and prime p with p not dividing N, there is only a finite number of reductions modulo p^m of normalized eigenforms on \Gamma_1(N). We consider various variants of our basic finiteness conjecture, prove a weak version of it, and give some numerical evidence. [less ▲]

Detailed reference viewed: 144 (7 UL)